Bayesian Lasso for Semiparametric Structural Equation Models
Article first published online: 29 FEB 2012
© 2012, The International Biometric Society
Volume 68, Issue 2, pages 567–577, June 2012
How to Cite
Guo, R., Zhu, H., Chow, S.-M. and Ibrahim, J. G. (2012), Bayesian Lasso for Semiparametric Structural Equation Models. Biometrics, 68: 567–577. doi: 10.1111/j.1541-0420.2012.01751.x
- Issue published online: 26 JUN 2012
- Article first published online: 29 FEB 2012
- Received November 2010. Revised August 2011. Accepted September 2011.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!